# SDR CALA2014030300273

- Difficulty date: March 3, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 71,338 hours, 7,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 479W2201453A
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L AISLE EXIT SIGN IS LOOSE ON INBD SIDE.  DOOR 2L AISLE EXIT SIGN REPLACED IAW AMM 33-51-01-960-802 ACC TESTS COMPLIED WITH, TEST PASSED, PN OFF ON 479W2201-53A.
